# SDR CA050923006

- Difficulty date: September 12, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,969 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 487862
- Condition: Stuck
- Location: Rt Mlg
- Part time: 12,481 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE GEAR WAS LOWERED FOR LANDING AND THE RT GEAR DID NOT INDICATE DOWN AND LOCKED.  FIGHT CREW NOTIFIED FLIGHT SERVICES THAT THEY WOULD DO A FLY PASS SO MAINTENANCE CREWS COULD CHECK TO SEE IF THE GEAR WAS EXTENDED. THE GEAR WAS DOWN AND APPEARED TO BE LOCKED SO THE AIRCRAFT LANDED WITH NO PROBLEM.  THE AIRCRAFT WAS TAKEN TO MAINTENANCE AND PLACED ON JACKS GEAR OPERATION WAS CHECKED AND IT WAS FOUND THE THE RT DOWN SWITCH WAS DIRTY AND STUCK.  ALL SWITCHES WERE CLEANED AND THE GEAR OPERATION CHECKED FOR 5 CYCLES. MAINTENANCE/FLIGHT CREWS WERE INFORMED OF THE PROBLEM.
